# SDR FXGA201712050001

- Difficulty date: November 28, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6A
- Aircraft serial: 45496
- Aircraft time: 53,011 hours
- Engine: Pwa R2800*
- Propeller: Hamstd 43E60
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UNSAFE LEFT MAIN GEAR INDICATION AFTER CYCLING SEVERAL TIMES FINALLY GOT DOWN & LOCKED SAFE INDICATION.
